Energy estimates for variational minimizers of a parabolic doubly nonlinear equation on metric measure spaces

Per Anders Ivert, Niko Marola, Mathias Masson

Research output: Contribution to journalArticleScientificpeer-review

3 Citations (Scopus)

Abstract

In this paper a variational approach is taken to study a doubly nonlinear parabolic equation. We consider energy estimates for parabolic minimizers related to this equation. These energy estimates play a fundamental role in obtaining Harnack estimates. Our treatment is done in general metric measure spaces with a doubling measure and a Poincaré inequality.

Original languageEnglish
Pages (from-to)711-719
Number of pages9
JournalANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA
Volume39
Issue number1
DOIs
Publication statusPublished - 2014
MoE publication typeA1 Journal article-refereed

Keywords

  • Doubling measure
  • Energy estimates
  • Harnack inequality
  • Parabolic minimizer
  • Poincaré inequality
  • Subminimizer
  • Superminimizer

Fingerprint Dive into the research topics of 'Energy estimates for variational minimizers of a parabolic doubly nonlinear equation on metric measure spaces'. Together they form a unique fingerprint.

  • Cite this